Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 209, NWS Mobile, AL

June 17, 2023Baldwin County, Mobile County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2023, 12:34 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Florida. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 12:34 AM CDT (05:34 UTC)
Expired
Jun 17, 2023, 1:15 AM CDT
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 37 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:37 AM CDTTSTM WND GST 401 Sse Brookley Field, ALKBFM record a wind gust of 35 knots.
Jun 17, 12:37 AM CDTTSTM WND GST 401 Sse Brookley Field, ALKBFM record a wind gust of 35 knots.
Jun 17, 12:37 AM CDTTSTM WND GST 401 Sse Brookley Field, ALKBFM record a wind gust of 35 knots.
Jun 17, 12:55 AM CDTTSTM WND GST 611 Nne Battles Wharf, ALTempest station recorded a wind gust of 53 knots.
Jun 17, 12:55 AM CDTTSTM WND GST 611 Nne Battles Wharf, ALTempest station recorded a wind gust of 53 knots.
Jun 17, 12:55 AM CDTTSTM WND GST 611 Nne Battles Wharf, ALTempest station recorded a wind gust of 53 knots.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3560 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3560 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS54 KMOB 170534
SVRMOB
ALC003-097-FLC033-170615-
/O.NEW.KMOB.SV.W.0209.230617T0534Z-230617T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1234 AM CDT Sat Jun 17 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Mobile County in southwestern Alabama...
  Southern Baldwin County in southwestern Alabama...
  South central Escambia County in northwestern Florida...

* Until 115 AM CDT.

* At 1233 AM CDT, a severe thunderstorm was located over Daphne,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Gulf Shores, Foley, Theodore, Chickasaw, Orange Beach,
  Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre, Point Clear,
  Dauphin Island, Loxley, Lillian and Magnolia Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8838 3030 8839 3058 8841 3090 8792
      3031 8726 3022 8763
TIME...MOT...LOC 0533Z 308DEG 36KT 3058 8793 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
916 
WWUS54 KMOB 170553
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1253 AM CDT Sat Jun 17 2023

ALC003-097-FLC033-170615-
/O.CON.KMOB.SV.W.0209.000000T0000Z-230617T0615Z/
Mobile AL-Baldwin AL-Escambia FL-
1253 AM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MOBILE...SOUTHERN BALDWIN AND SOUTH CENTRAL ESCAMBIA
COUNTIES...

At 1253 AM CDT, a severe thunderstorm was located near Summerdale, or
5 miles northwest of Foley, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Daphne, Fairhope, Gulf Shores, Foley, Orange Beach, Robertsdale,
Bayou La Batre, Point Clear, Dauphin Island, Loxley, Lillian,
Magnolia Springs, Bon Secour, Summerdale, Silverhill, Perdido Beach,
Elberta, Coden, Fort Morgan and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8838 3030 8839 3044 8834 3070 8774
      3031 8726 3022 8763
TIME...MOT...LOC 0553Z 308DEG 36KT 3046 8775 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:19 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 16, 9:19 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
919 PM CDT Fri Jun 16 2023

...MESOSCALE UPDATE...

.UPDATE...
Issued at 919 PM CDT Fri Jun 16 2023

The risk for large hail and damaging winds continues across
southeast Mississippi and southwest Alabama this evening. The
damaging wind potential will continue to increase as the storms
organize into a line and move southward toward the coast late this
evening and overnight with a continued risk of large hail and
damaging winds. /13

&&

.PREV DISCUSSION... /issued 648 PM CDT Fri Jun 16 2023/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Jun 16 2023

Showers and thunderstorms will increase at area terminals later
this evening as showers and thunderstorms move into from the
north. Reductions in ceilings and visbys can be expected in and
around showers and thunderstorms through the period. /13

PREV DISCUSSION... /issued 421 PM CDT Fri Jun 16 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday)
Issued at 410 PM CDT Fri Jun 16 2023

The forecast area has been in a lull between this morning's very
severe squall line and another expected round of storms that will
move in from the northwest this evening. We have just recently
starting seeing some new convective development over portions of
interior southeast MS, and the NAM 3KM (which for now seems to be
the High-Res Model that has the best handle for the near term),
indicates that this activity will become more widespread this early
this evening before being enhanced by a developing system now over
AR and northern MS drops south and east across our forecast area
(particularly over the western half of the forecast area) through
around 3 AM Saturday. Then another brief break late tonight before
another round of active weather drops south across our area during
the day on Saturday (approx in the 9am-5pm time range).

The overall large scale pattern remains unchanged, and each of the
additional rounds of storms will also have the potential to be
severe, with damaging winds and large hail again being the primary
threat, but as has been the case an isolated tornado or two will not
be out of the question.

The airmass is recovering over the area in the wake of this mornings
convection, with dewpoints now back into the low to mid 70s across
the region and sufficient shear continues across the area. So the
environment is once again improving with regard for the potential
for the developing storms this evening of being severe.

As far as Saturday goes, a complex forecast continues. Developing or
ongoing convection is expected across portions of the central Gulf
Coast states through much of the day. Storms will again be running
along a remnant, nearly stationary surface front lying northwest-to-
southeast across the region. Diurnal heating and destabilization of
the moist boundary layer will support additional/widespread
convective development on Saturday, which will be aided by the
southeastward advance of mid-level short-wave trough that will be
moving into the Southeast states. A favorable environment combined
with moderately strong deep-layer flow (40 to 60 kt in the 850 to
500 mb layer) will spread across the region in conjunction with the
aforementioned mid-level trough, suggesting a risk for hail and
damaging winds, and possibly a tornado or two across this area
through much of the day on Saturday.

In addition to the severe threat, with the storms continuing to
repeatedly move across the same areas that have already been
saturated by days of off and on heavy rainfall, the risk of extreme
flash flooding will continue. Flooding potential will be especially
enhanced from southern Baldwin county eastward across the western FL
panhandle counties of Escambia, Santa Rosa and Okaloosa counties.
Additional rainfall totals of 2 to 4 inches, locally up to at least
6 inches could be possible in some areas, which will exacerbate any
ongoing flooding issues. A Flash Flood Watch continues for all of
our forecast area (now extended until 7 PM Saturday) except for a
portions of southeast MS (where so far heavier rainfall has not
occurred and soil is not quite as saturated, but could receive
future heavy rainfall which may require those areas to be included
in the Watch as well).

Lows tonight will range from the upper 60s over much of the interior
counties to the low to mid 70s down toward and along the coast.
Highs on Saturday in the mid and upper 80s with a few lower 90s
possible. /12

SHORT TERM...
(Saturday night through Monday night)
Issued at 410 PM CDT Fri Jun 16 2023

An ongoing convective complex is progged to be settling southeast of
the I-65 corridor Saturday night and over the marine area. The
forecast area remains under an anomalously, persistent active
northwest flow aloft between a deep layer ridge over the western
Gulf and an upper trough over the southeast US. The next in a series
of upper level level impulses look to be bringing another region of
enhanced ascent southeast across southern MS and across southern AL
and the western Florida panhandle during the day Sunday. The
environment remains very moist and unstable favoring the potential
of severe weather Sunday with the Storm Prediction Center calling
for a slight risk of severe. 0-6 km bulk-shear magnitudes in excess
of 40 kts and steep mid-level lapse rates support damaging straight
line winds and large hail. Forecasters cannot rule a tornado threat
Sunday. Another continued concern is locally heavy rains which will
likely lead to run-off and flooding problems. This especially in
areas that have recently received excessive rainfall. Unfortunately,
the pattern driving Sunday's weather will continue to remain in
place with the likelihood of seeing yet another convective complex
rolling southeast through the area Monday. /10

LONG TERM...
(Tuesday through Friday)
Issued at 410 PM CDT Fri Jun 16 2023

16.12Z weather models suggest that an upper low begins to form
over the TN River Valley Tuesday which drops southward across AL
by Wednesday. After that time, spread evolves in solutions. Most
notably, the GFS takes its cutoff upper low westward across LA by
the end of the week and the ECMWF pivots its solution of the upper
low more east across the southeast. The GFS solution would be the
wettest of the two solutions with the westward translation of
upper low bringing deep moisture/lift spreading northward off the
Gulf. The ECMWF appears to be drier. The North American Ensembles
seem to suggest an answer that lies in between which is being
leaned toward on this package. This would favor a continuation in
an unsettled weather pattern through the week. /10

MARINE...
Issued at 410 PM CDT Fri Jun 16 2023

Moderate to occasionally strong southwest to west flow will
continue through Saturday, then weaken slightly Sunday into the
early part of next week. Hazardous conditions to small craft
should be expected near periodic thunderstorms through the
weekend, some producing very strong wind gusts and locally much
higher seas. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  91  72  90  74  91  71  90 /  60  60  30  60  70  80  60  70
Pensacola   73  87  75  88  77  88  76  88 /  60  70  40  60  70  90  70  80
Destin      76  87  75  88  78  88  77  88 /  60  80  40  50  70  80  70  70
Evergreen   68  88  68  90  70  86  69  88 /  70  60  30  60  70  90  60  70
Waynesboro  68  87  69  90  70  89  68  88 /  70  50  30  60  70  80  40  60
Camden      66  85  66  87  69  86  67  86 /  70  70  20  60  70  80  50  60
Crestview   68  89  68  91  71  89  70  91 /  60  80  30  60  70  90  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Saturday evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through Saturday evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through Saturday evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 16, 11:03 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
1103 PM CDT Fri Jun 16 2023

ALZ052-261-MSZ067-075-076-170445-
Washington AL-Mobile Inland AL-Perry MS-Greene MS-Wayne MS-
1103 PM CDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of northwestern Mobile,
southwestern Washington, northern Perry, southwestern Wayne and
Greene Counties through 1145 PM CDT...

At 1102 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ellisville to 6
miles northeast of Ovett to 12 miles south of Clara to 3 miles
southeast of Deer Park. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Citronelle, Richton, Leakesville, Chunchula, Gulfcrest, Deer Park and
Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3164 8894 3155 8871
      3129 8819 3089 8818 3102 8847 3115 8883
      3129 8915
TIME...MOT...LOC 0402Z 328DEG 18KT 3163 8924 3155 8895 3140 8869 3120
8826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 16, 11:18 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1118 PM CDT Fri Jun 16 2023

ALZ052-059-261>264-FLZ201-203-170500-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Washington AL-
Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
Santa Rosa Inland FL-
1118 PM CDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of northeastern Mobile,
central Baldwin, south central Washington, western Escambia,
northwestern Santa Rosa and northwestern Escambia Counties through
MIDNIGHT CDT...

At 1118 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles northeast of
I65 And AL 21 to 4 miles northeast of Atmore to 4 miles southwest of
I65 And AL 225 to near Gulfcrest. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
Citronelle, Creola, Century, Flomaton, Chunchula, Stockton,
McCullough, Stapleton, Gulfcrest, Axis, Mount Vernon, Jay, Pollard
and Riverview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3070 8791 3069 8794 3075 8792 3075 8795
      3070 8794 3071 8795 3070 8796 3072 8802
      3074 8802 3072 8804 3075 8804 3073 8806
      3078 8826 3123 8831 3108 8791 3126 8739
      3126 8732 3103 8701 3079 8704 3064 8774
TIME...MOT...LOC 0418Z 308DEG 23KT 3115 8742 3106 8744 3092 8792 3103
8823

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Local storm report, Jun 16, 11:37 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1137 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Dmg     I65 And Al 225          30.95N 87.86W
06/16/2023                   Baldwin            AL   Emergency Mngr

            EMA reports trees down along I65 NB near
            mile marker 31. Time using radar.

&&

JEH
Special weather statement, Jun 16, 11:42 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
1142 PM CDT Fri Jun 16 2023

ALZ261-263-MSZ075-076-078-079-170530-
Mobile Central AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-
George MS-
1142 PM CDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of northwestern Mobile,
George, Perry, southern Greene and northeastern Stone Counties
through 1230 AM CDT...

At 1141 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles northeast of
Chunchula to 7 miles south of Leakesville to 5 miles northeast of
McLain to Richton. Movement was south at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Lucedale, Chunchula, Beaumont, New
Augusta, McLain, Semmes, Tanner Williams, I65 And I165, Mobile
Regional Airport, Wilmer, I65 And AL 158 and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8908 3121 8876 3111 8858
      3091 8805 3068 8802 3069 8801 3067 8802
      3075 8804 3066 8803 3066 8804 3064 8806
      3061 8805 3057 8809 3052 8809 3057 8841
      3074 8841 3073 8881 3091 8915
TIME...MOT...LOC 0441Z 346DEG 32KT 3096 8812 3105 8857 3115 8875 3133
8893

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 17, 12:00 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
1200 AM CDT Sat Jun 17 2023

ALZ262-264-266-FLZ201>205-170600-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Escambia Inland FL-Okaloosa Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
1200 AM CDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of southeastern Baldwin,
west central Okaloosa, Santa Rosa and central Escambia Counties
through 100 AM CDT...

At 1200 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Jay to 3 miles
northeast of Molino to 14 miles northeast of Loxley to 4 miles
northeast of Stapleton. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Pace,
Milton, Goulding, Bagdad, Lillian, Myrtle Grove, Molino, Jay, Point
Baker, Pea Ridge, Roeville and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3047 8741 3047 8742 3044 8739 3040 8744
      3041 8753 3085 8785 3081 8760 3085 8732
      3100 8717 3100 8700 3077 8666 3045 8692
      3051 8702 3058 8698 3060 8702 3044 8709
      3052 8710 3058 8718 3043 8717 3038 8726
TIME...MOT...LOC 0500Z 318DEG 23KT 3097 8711 3075 8727 3073 8755 3078
8773

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Local storm report, Jun 17, 12:34 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1234 AM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     Hail             2 SSE Beatrice          30.71N 88.94W
06/16/2023  E1.00 inch       Stone              MS   Public

            Report from mPING: Quarter (1.00 in.).

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:14 PM CDTSpecial Weather StatementMOBWilcox46 min
Jun 16, 7:23 PM CDTSevere Thunderstorm WarningMOBWilcox52 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox48 min
Jun 16, 7:53 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke40 min
Jun 16, 8:00 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox60 min
Jun 16, 8:10 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox50 min
Jun 16, 8:42 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw48 min
Jun 16, 8:52 PM CDTSevere Thunderstorm WarningMOBButler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more68 min
Jun 16, 9:17 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Monroe, Wilcox3 hr
Jun 16, 9:35 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington40 min
Jun 16, 9:42 PM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Jun 16, 9:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 1 more64 min
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile37 min
Jun 16, 11:15 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 16, 11:18 PM CDTSpecial Weather StatementMOBBaldwin, Escambia42 min
Jun 16, 11:42 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 16, 11:49 PM CDTSpecial Marine WarningMOB116 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile34 min
Jun 17, 12:24 AM CDTTornado WarningMOBMobile25 min
Jun 17, 12:54 AM CDTSpecial Marine WarningMOB96 min
Jun 17, 1:06 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 17, 1:14 AM CDTSpecial Weather StatementMOBBaldwin31 min
Jun 17, 1:16 AM CDTSpecial Marine WarningMOB89 min
Jun 17, 1:20 AM CDTSpecial Marine WarningMOB85 min
Jun 17, 2:45 AM CDTSpecial Marine WarningMOB60 min
Jun 17, 12:49 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:19 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:34 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe41 min
Jun 17, 1:56 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington49 min
Jun 17, 2:09 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia51 min
Jun 17, 2:13 PM CDTSpecial Weather StatementMOBButler47 min
Jun 17, 2:41 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington13 min
Jun 17, 2:44 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBEscambia46 min
Jun 17, 2:51 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 17, 2:54 PM CDTSpecial Weather StatementMOBClarke51 min
Jun 17, 3:03 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Jun 17, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile39 min
Jun 17, 3:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile40 min
Jun 17, 3:46 PM CDTSpecial Marine WarningMOB89 min
Jun 17, 4:04 PM CDTSpecial Marine WarningMOB56 min
Jun 17, 4:13 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Jun 17, 4:43 PM CDTSevere Thunderstorm WarningMOBMobile36 min
Jun 17, 4:48 PM CDTSpecial Weather StatementMOBWilcox42 min
Jun 17, 4:51 PM CDTTornado Warning Tornado observedMOBBaldwin12 min
Jun 17, 4:53 PM CDTSpecial Marine WarningMOB97 min
Jun 17, 5:13 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 17, 5:16 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Jun 17, 5:24 PM CDTSpecial Marine WarningMOB51 min
Jun 17, 5:30 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe, Wilcox28 min
Jun 17, 5:34 PM CDTSpecial Marine WarningMOB86 min
Jun 17, 5:55 PM CDTSpecial Marine WarningMOB39 min
Jun 17, 6:56 PM CDTSpecial Marine WarningMOB49 min
Jun 17, 12:00 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa60 min
Jun 17, 3:22 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa38 min
Jun 17, 3:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa50 min
Jun 17, 5:53 PM CDTSpecial Weather StatementMOBOkaloosa52 min
Jun 17, 6:00 PM CDTSevere Thunderstorm WarningMOBOkaloosa16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.